# SDR 05FDEA01364

- Difficulty date: May 18, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 16,530 hours, 8,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 20516
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY FAILED TEST PER 33-51-14 (NR#N0060, W/O NR 28630).  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY IAW MM 33-51-14 TEST OF EMERGENCY LIGHTS GOOD IAW MM 33-51-14 (NR#N0060, W/O#28630)
